Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 19, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 18, 2009, 3:43 PM EST for 4 counties in Georgia. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 18, 2009, 3:43 PM EST (20:43 UTC)
- Expired
- Feb 18, 2009, 4:35 PM EST
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bartow County, GA, Chattooga County, GA, Floyd County, GA, Gordon County, GA
The radar
The Northeast Alabama radar (KHTX), 100 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 18, 4:00 PM EST | HAIL 0.75 | Lyerly, GA | PENNY SIZED HAIL |
| Feb 18, 4:11 PM EST | HAIL 1.75 | Shannon, GA | |
| Feb 18, 4:18 PM EST | HAIL 0.88 | Shannon, GA | NICKEL SIZED HAIL REPORTED NE OF ROME ON HIGHWAY 53. |
| Feb 18, 4:18 PM EST | HAIL 1.75 | Shannon, GA | |
| Feb 18, 4:25 PM EST | HAIL 1 | Shannon, GA | QUARTER SIZED HAIL REPORTED BY THE PUBLIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 18, 1:42 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 588 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 605 m²/s²
- 0-3 km storm-relative helicity
- 895 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 182043 SVRFFC GAC015-055-115-129-182145- /O.NEW.KFFC.SV.W.0019.090218T2043Z-090218T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EST WED FEB 18 2009 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BARTOW COUNTY IN NORTHWEST GEORGIA SOUTHERN CHATTOOGA COUNTY IN NORTHWEST GEORGIA NORTHERN FLOYD COUNTY IN NORTHWEST GEORGIA SOUTHWESTERN GORDON COUNTY IN NORTHWEST GEORGIA * UNTIL 445 PM EST * AT 341 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 19 MILES SOUTHWEST OF SUMMERVILLE...MOVING EAST AT 50 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHANNON AND PLAINVILLE. DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING FOR NORTHWEST GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3454 8497 3427 8497 3429 8547 3450 8551 TIME...MOT...LOC 2043Z 267DEG 44KT 3438 8563 $$
2 follow-up statements
000
WWUS52 KFFC 182116
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EST WED FEB 18 2009
GAC055-182125-
/O.CAN.KFFC.SV.W.0019.000000T0000Z-090218T2145Z/
CHATTOOGA GA-
415 PM EST WED FEB 18 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHATTOOGA COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR NORTHWEST GEORGIA.
IF YOU SAWE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING... PLEASE
CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3442 8521 3452 8497 3449 8497 3443 8497
3427 8497 3428 8524
TIME...MOT...LOC 2115Z 270DEG 49KT 3435 8510
$$
GAC015-115-129-182145-
/O.CON.KFFC.SV.W.0019.000000T0000Z-090218T2145Z/
BARTOW GA-FLOYD GA-GORDON GA-
415 PM EST WED FEB 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR SOUTHWESTERN GORDON...EAST CENTRAL FLOYD AND NORTHWESTERN BARTOW
COUNTIES...
AT 411 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS CENTERED JUST
SOUTH OF ARMUCHEE...MOVING EAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHANNON...PINSON...PLAINVILLE AND OOSTANAULA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR NORTHWEST GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3442 8521 3452 8497 3449 8497 3443 8497
3427 8497 3428 8524
TIME...MOT...LOC 2115Z 270DEG 49KT 3435 8510
$$000
WWUS52 KFFC 182135
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EST WED FEB 18 2009
GAC015-115-129-182145-
/O.CAN.KFFC.SV.W.0019.000000T0000Z-090218T2145Z/
BARTOW GA-FLOYD GA-GORDON GA-
435 PM EST WED FEB 18 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GORDON...EAST
CENTRAL FLOYD AND NORTHWESTERN BARTOW COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA AND SEVERE WEATHER IS
NO LONGER EXPECTED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR NORTHWEST GEORGIA.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...PLEASE
CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3442 8521 3452 8497 3449 8497 3443 8497
3427 8497 3428 8524
TIME...MOT...LOC 2135Z 270DEG 49KT 3435 8477
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 5:26 AM EST, 10 hours 17 minutes earlier.
Area forecast discussion, Feb 18, 5:26 AM EST, 10 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 526 AM EST WED FEB 18 2009 .SHORT TERM /TODAY THROUGH FRIDAY/... SHOWERS ARE OVERSPREADING THE AREA THIS MORNING ON THE NOSE OF A 70 KNOT LOW LEVEL JET AHEAD OF A COLD FRONT APPROACHING FROM THE MIDDLE MISSISSIPPI VALLEY TODAY. THESE STRONG WINDS ALOFT WILL RESULT IN 60 KT OF DEEP LAYER SHEAR AND 600+ HELICITY THIS MORNING OVER THE NORTHERN HALF OF GEORGIA. AS OF 4 AM...THE SURFACE AIRMASS REMAINED QUITE COOL WITH TEMPERATURES STILL ONLY IN THE 40S AND DEWPOINTS IN THE 30S ACROSS GEORGIA...THOUGH 50 DEGREE TEMPS/DEWPS WERE JUST OFF TO THE WEST OVER ALABAMA. THUS...INITIAL THUNDERSTORMS WILL BE ELEVATED ABOVE THE COOL BOUNDARY LAYER THROUGH ABOUT NOON...WITH SOME LIMITED HAIL POTENTIAL EARLY IN THE DAY. CONVECTION SHOULD BECOME MORE SURFACE-BASED BY AFTERNOON AS BOUNDARY LAYER WARMS AND AXIS OF 300-600 J/KG MLCAPE SHIFTS FROM AL AND NWRN GA INTO THE REST OF NRN AND CENT GA. THE SPC DAY 1 OUTLOOK PLACES NEARLY THE ENTIRE AREA IN A SLIGHT RISK FOR SEVERE WITH A MODERATE RISK FROM THE GA STATE LINE WESTWARD ACROSS CENT/SRN AL...WHERE THE NAM ESPECIALLY DEPICTS GREATER INSTABILITY THIS AFTERNOON. DAMAGING WIND AND TORNADO RISK SHOULD BE GREATEST THIS AFTERNOON AND EVENING OVER WEST CENTRAL GEORGIA. THE COLD FRONT WILL PUSH THROUGH THIS EVENING...FINALLY CLEARING EAST CENTRAL BETWEEN MIDNIGHT AND 4 AM TONIGHT. STRONG NORTHWEST FLOW COLD ADVECTION IN THE WAKE OF THE FRONT WILL BRING H8 TEMPERATURES TO -10C IN THE MOUNTAINS BY THURSDAY. THERE SHOULD BE ENOUGH RESIDUAL LOW LEVEL MOISTURE PRESENT TO ALLOW A FEW LIGHT SNOW SHOWERS OVER THE NORTHEAST MOUNTAINS LATE TONIGHT/EARLY THURSDAY MORNING. THE COLD POOL SHIFTS EAST OF OUR AREA EARLY FRIDAY MORNING. HIGH PRESSURE SLIDES ACROSS GA/FL ON FRIDAY. .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... RETURN FLOW ON THE BACK SIDE OF THE HIGH BRINGS A QUICK SURGE OF WARMER AIR FRIDAY NIGHT/SATURDAY BEFORE THE ARRIVAL OF THE NEXT FRONT. TEMPERATURES QUICKLY COOL BACK BELOW FREEZING BEHIND THE FRONT AS IT CROSSES NORTH GEORGIA LATE SATURDAY. BOTH THE GFS AND ECMWF ARE SUGGESTING THE POSSIBILITY OF SNOW ACROSS A PRETTY LARGE SWATH OF NORTH GA SATURDAY NIGHT...PRIOR TO THE UPPER LEVEL TROUGH SWINGING THROUGH SUNDAY MORNING. KEPT FORECAST MORE CONSERVATIVE WITH THE WINTER PRECIP...MORE IN LINE WITH THE GFS ENSEMBLE MEAN. HOWEVER...WILL HAVE TO KEEP AN EYE ON THIS AS AT LEAST SOME PORTIONS OF NORTH GA COULD SEE LIGHT ACCUMULATIONS. THAT SYSTEM QUICKLY PULLS OUT ON SUNDAY AS A 1030MB HIGH BUILDS IN FROM THE WEST THROUGH MONDAY. && .AVIATION... CEILINGS WILL SLOWLY COME DOWN THROUGH THE DAY WITH GUSTY SOUTH TO SOUTHWESTERLY WINDS EXPECTED THROUGH TONIGHT. CURRENTLY CEILINGS ARE IN THE 5000-6000FT RANGE AND WINDS ARE MAINLY OUT OF THE SE. THESE CEILINGS WILL SLOWLY COME DOWN TO MVFR AND EVEN SOME IFR CONDITIONS THROUGH 00Z. WINDS WILL TURN TO THE SW AROUND 13-15Z AND WIND SPEEDS WILL INCREASE TO THE 12-15KT RANGE WITH GUST IN THE 20-25KT RANGE. SHOWERS ARE ALREADY MOVING THROUGH THE STATE AND EXPECTING THUNDERSTORMS THIS AFTERNOON AND TONIGHT. VSBYS SHOULD STAY P6SM EXCEPT IN AND AROUND HEAVIER SHRA/TSRA. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 44 55 27 54 / 100 60 10 0 0 ATLANTA 62 42 51 26 51 / 100 60 5 0 0 BLAIRSVILLE 56 36 44 19 44 / 100 40 20 0 0 CARTERSVILLE 60 39 50 24 51 / 100 30 10 0 0 COLUMBUS 67 48 60 30 56 / 100 90 5 0 0 GAINESVILLE 57 40 51 25 47 / 100 40 10 0 0 MACON 68 49 59 28 55 / 100 90 10 0 0 ROME 61 40 52 26 52 / 100 20 0 0 0 PEACHTREE CITY 62 42 54 24 53 / 100 70 5 0 0 VIDALIA 69 52 62 29 55 / 70 90 20 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON... FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS... TOWNS...UNION...WALKER...WHITE...WHITFIELD. && 07
Hazardous weather outlook, Feb 18, 8:25 AM EST, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 825 AM EST WED FEB 18 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 825 AM EST WED FEB 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS POSSIBLE OVER WEST CENTRAL GEORGIA AND ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER THE REST OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING... .SYNOPSIS... A COLD FRONT OVER THE LOWER MISSISSIPPI VALLEY WILL MOVE EAST TODAY MOVING ACROSS GEORGIA THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARD ACROSS NORTH AND CENTRAL GEORGIA WILL BE LIGHTNING...DAMAGING WINDS...TORNADOES...AND HAIL. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE ACROSS WEST CENTRAL GEORGIA AND BETWEEN THE HOURS OF 2 PM AND MIDNIGHT. .OTHER HAZARDS... STRONG GUSTY GRADIENT WINDS COULD PRODUCE MINOR DAMAGE...MAINLY TO TREES...ACROSS EXTREME NORTH GEORGIA THROUGH THIS EVENING. FOR MORE INFORMATION SEE THE LATEST WIND ADVISORY STATEMENT. .DISCUSSION... A LARGE ARE OF RAIN OVER NORTH AND CENTRAL GEORGIA HAS STABILIZE THE ATMOSPHERE OVER THE REGION THIS MORNING. HOWEVER AS THIS AREA EXITS THROUGH NOON...THE ATMOSPHERE WILL SLOWLY DESTABILIZE AHEAD OF THE COLD FRONT. MOST UNSTABLE CAPES ARE EXPECTED TO REACH 600 ACROSS WESTERN AND CENTRAL GEORGIA THIS AFTERNOON. THIS...COUPLED WITH A STRONG LOW LEVEL JET AND HELICITIES OF 300 TO 500 WILL AID IN SEVERE THUNDERSTORM DEVELOP THIS AFTERNOON. WHILE ISOLATED SEVERE STORMS COULD OCCUR JUST ABOUT ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA...THE BEST LOCATION FOR SEVERE THUNDERSTORM DEVELOPMENT WILL BE WEST OF A LINE FROM FRANKLIN...TO AMERICUS. THE THREAT OF SEVERE THUNDERSTORMS SHOULD DIMINISH BETWEEN 7 PM AND MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND EVENING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 3:52 PM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 27 hr |
| Feb 18, 4:19 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 41 min |
| Feb 18, 4:22 PM EST | Tornado Warning | FFC | Bartow, Cherokee | 38 min |
| Feb 18, 4:52 PM EST | Tornado Warning | FFC | Harris, Talbot | 38 min |
| Feb 18, 4:53 PM EST | Tornado Warning | FFC | Cherokee, Forsyth, Fulton | 37 min |
| Feb 18, 5:02 PM EST | Tornado Warning | FFC | Carroll | 43 min |
| Feb 18, 5:06 PM EST | Tornado Warning | FFC | Marion, Schley, Taylor | 24 min |
| Feb 18, 5:31 PM EST | Tornado Warning | FFC | Carroll, Coweta, Douglas, Fulton | 44 min |
| Feb 18, 5:32 PM EST | Tornado Warning | FFC | Talbot, Taylor | 27 min |
| Feb 18, 5:33 PM EST | Tornado Warning | FFC | Macon, Taylor | 22 min |
| Feb 18, 5:36 PM EST | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 54 min |
| Feb 18, 5:43 PM EST | Tornado Warning | FFC | DeKalb, Fulton, Gwinnett | 34 min |
| Feb 18, 5:54 PM EST | Tornado Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 51 min |
| Feb 18, 5:59 PM EST | Tornado Warning | FFC | Gwinnett, Walton | 46 min |
| Feb 18, 6:01 PM EST | Severe Thunderstorm Warning | FFC | Crawford, Houston, Peach | 44 min |
| Feb 18, 6:13 PM EST | Tornado Warning | FFC | Carroll | 47 min |
| Feb 18, 6:19 PM EST | Tornado Warning | FFC | Houston, Twiggs | 26 min |
| Feb 18, 6:21 PM EST | Tornado Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 54 min |
| Feb 18, 6:22 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 38 min |
| Feb 18, 6:33 PM EST | Tornado Warning | FFC | Butts, Henry, Jasper, Newton | 42 min |
| Feb 18, 6:44 PM EST | Tornado Warning | FFC | Bleckley, Laurens, Twiggs | 25 min |
| Feb 18, 6:48 PM EST | Tornado Warning | FFC | Wilkinson | 22 min |
| Feb 18, 6:50 PM EST | Tornado Warning | FFC | Jasper, Putnam | 55 min |
| Feb 18, 6:54 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 18 min |
| Feb 18, 6:58 PM EST | Tornado Warning | FFC | Greene, Oglethorpe, Taliaferro, Warren, Wilkes | 77 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.